# SDR AU980594

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Failed
- Location: Lt Mlg
- Component: 6008512315
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT INNER TIRE FAILED DURING TAKEOFF. LT OUTER TIRE FAILED ON LANDING.
